# SDR SWAA2023041213092

- Difficulty date: March 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;RH 'Z' CHANNEL HAS CRACKED BETWEEN STA 500A TO STA 500B.<[01] LOCATED AND DRILLED NEW Z-CHANNEL FROM STA 500A-500D (MAT USED:BAC1496-444 7075-T62 EXTRUSION) PO:1759626 PER SRM 51-40-05-0G-0;[02] VERIFIED STEP 1. OK TO TREAT AND PRIME.;[03] LATE ENTRY: EVALUATED CRACK LENGTH: 0.500' MATERIAL THICKNESS 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2;[04] VERIFIED STEP 3.;[05] LOCATED AND DRILLED NEW Z-CHANNEL FROM STA 500A-500D (MAT USED:BAC1496-444 7075-T62 EXTRUSION) PO:1759626 PER SRM 51-40-05-0G-0 DUE TO OUT OF LIMITS CRACK;[06] FINAL INSPECTION; ALL WORK PERFORMED.
